# SDR CALA2017050501271

- Difficulty date: May 5, 2017
- Submitted: May 6, 2017
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 102,964 hours, 11,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT ON END BAY OF SEAT 42C BROKEN AND MISSING. REPLACED EEL LIGHT CKS GOOD INSPECTED SAFETY, SECURITY AND OPERATION CHKS GOOD.
